Light tail asymptotics in multidimensional reflecting processes for queueing networks
No abstract is available for this item.
Volume (Year): 19 (2011)
Issue (Month): 2 (December)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.seio.es/
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Alsmeyer, Gerold, 1994. "On the Markov renewal theorem," Stochastic Processes and their Applications, Elsevier, vol. 50(1), pages 37-56, March.
- Dupuis, Paul & Ramanan, Kavita, 2002. "A time-reversed representation for the tail probabilities of stationary reflected Brownian motion," Stochastic Processes and their Applications, Elsevier, vol. 98(2), pages 253-287, April.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:19:y:2011:i:2:p:233-299. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.